# SDR SWAA2021101422716

- Difficulty date: September 22, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Part number: 143A751012
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALLFLE AT STA 500A TO 500B RBL22 CRACKED AT AFT FLANGE ; / [01] C/W FASTENER HOLE INSPECTION. PER SRM 53-30-53-2R-1 REPAIR 1 737 NDT PART 6;51-00-00; PROCEDURE 16; [02] REMOVED AND DISCARDED DAMAGED BAFFLE. OBTAINED NEW BAFFLE FROM STOCK PART # 143A7510-12 AND MODIFIED NEW BAFFLE PER SRM 53-30-53-2R-1; [03] INSTALLED NEW MODIFIED BAFFLE PER SRM 53-30-53-2R-1; [04] INSPECTED INSTALLED NEW MODIFIED BAFFLE PER SRM 53-30-53-2R-1
